# SDR IPXA2014041682654

- Difficulty date: April 10, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- System (JASC): 2560 · Emergency Equipment
- Part: Pseu
- Condition: Malfunctioned
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED WARNING LIGHT DOES NOT COME ON WHEN THE TEST BUTTON IS PUSHED.  RESET PSEU. SYSTEM OPS CHECKS NORMAL IAW MM 52-73-11-063.
